# SDR FDEA201709062462

- Difficulty date: September 6, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 79,470 hours, 17,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0087
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CA'S PREFLIGHT CHECKS RECEIVED "EMER LT BATT  1 LO" LVL1 ALERT. REMOVED AND REPLACED EMERG POWER SUPPLY REF 33-51-01-4.
